| Model Number |
PU-621R |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198); Image Display Error/Artifact (1304); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that this central nurse's station (cns) displayed a "fatal error" message before it shut down.There was no patient injury reported.
Additional Manufacturer Narrative
The customer reported that this central nurse's station (cns) displayed a "fatal error" message before it shut down.According to the customer, the unit no longer powers on.Patients are being monitored at their bedsides.Technical support (ts) informed the customer that this unit is at the end of service (eos).Ts advised the customer to contact their account executive to get a replacement unit.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 2: on (b)(6) 2026, i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: on (b)(6) 2026, i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.
Additional Manufacturer Narrative
Details of complaint: the customer reported that this central nurse's station (cns) displayed a "fatal error" message before it shut down.According to the customer, the unit no longer powers on.Patients are being monitored at their bedsides.Technical support (ts) informed the customer that this unit is at the end of service (eos).Ts advised the customer to contact their account executive to get a replacement unit.There was no patient injury reported.Investigation summary: the device with the reported issue was not returned for evaluation; however, the root cause for the issue was determined to be a component failure.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/23/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/27/2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: 01/29/2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type? h11 additional manufacturer narrative.
Event or Problem Description